# SDR DALA2015121707644

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Verical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1155, EMPENNAGE SKIN CRACKED AT SHEAR TIE FASTENER BETWEEN STR 2L & 3L. REPAIRED SKIN CRACK AT STR 2L AND NR LT SHEAR TIE AT LT F/S 1155 IAW ER/A 541025-14 INSTRUCTIONS 1-11.
